# SDR DALA2021091605552

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 65,856 hours, 24,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8123420) DURING INSPECTION FOUND ROW 10-15 EMERGENCY LIGHTS INOPERATIVE. R/R BATTERY & CHARGER ASSY PER B737 AMM 33-51. OPS CHK NORMAL.
